# SDR QXEA2019050100199

- Difficulty date: April 26, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 17,749 hours, 19,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL NR 8 FROM FSX 570.00-X668,Y-9.250 IS CORRODED. REPLACED SEAT RAIL NR 8 FROM FSX 570.00 - X668 AND Y-9.250 IAW SRM 1-40-07-02-01,51-40-15-02-01 & 51-42-05-02-01.
